JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 2 Issue 5
May-2015
eISSN: 2349-5162

Unique Identifier

JETIR1505041

Page Number

1554-1557

Share This Article


Title

Diffusion Model for Fe-Mg in Planetary Materials: A Mathematical Approach

ISSN

2349-5162

Cite This Article

"Diffusion Model for Fe-Mg in Planetary Materials: A Mathematical Approach", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.2, Issue 5, page no.1554-1557, May-2015, Available :http://www.jetir.org/papers/JETIR1505041.pdf

Abstract

: A major objective of understanding planetary formation & evolution processes is to determine absolute or relative time scale of respective processes or part of the complex processes. It is shown that the Diffusion Modeling is a powerful tool for this purpose. Understanding that how the processes happen in a Broad range of Spatial and temporal scales is important. Diffusion model will be defined using different types of planetary samples & useful techniques. This work is concentrated on studying diffusion concentration profile, calculating Diffusion time, diffusion distance & the choice of suitable boundary conditions. Diffusion model can be implementing using finite difference methods for 1D and 2D module.

Key Words

diffusion, olivine, diffusive coefficient, concentration gradient, diffusion time, 1D diffusion model

Cite This Article

"Diffusion Model for Fe-Mg in Planetary Materials: A Mathematical Approach", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.2, Issue 5, page no. pp1554-1557, May-2015, Available at : http://www.jetir.org/papers/JETIR1505041.pdf

Publication Details

Published Paper ID: JETIR1505041
Registration ID: 150483
Published In: Volume 2 | Issue 5 | Year May-2015
DOI (Digital Object Identifier):
Page No: 1554-1557
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Diffusion Model for Fe-Mg in Planetary Materials: A Mathematical Approach", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.2, Issue 5, page no. pp1554-1557, May-2015, Available at : http://www.jetir.org/papers/JETIR1505041.pdf




Preview This Article


Downlaod

Click here for Article Preview